MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4067/s0370-41062017000300015

Медицинская библиотека · Revista chilena de pediatria · 2017

[Euglycemic ketosis in an adolescent with type 1 diabetes on insulin and dapaglifozin: Case report].

Pereyra A Marcia, Ramírez Cristhian, Román Rossana

Клинический случайСтатьяПеревод в очереди

Аннотация

UNLABELLED: Dapagliflozin, an insulin-independent sodium-glucose cotransporter 2 inhibitor (SGLT2-I) induces glycosuria and reduces hyperglycemia in adults with type 2 diabetes.

OBJECTIVE

To present an “euglycemic” diabetic ketosis in an adolescent with type 1 diabetes (T1D) receiving dapagliflozin, to alert about the risk of a drug not approved in children nor in T1D.

CASE REPORT: A 17 years old adolescent with T1D during 9 years, was started on dapagliflozin 10 mg / day to reduce insulin dose and weight. During 11 months on treatment, capillaries ketones were undetectable and she exhibited a reduction in body mass index 23.9 to 21.1 kg/m2, basal insulin 40 to 17 U, glycated hemoglobin 8.3 to 7.5%, capillary glucose 175 to 161 mg/dl and glucose variability (standard deviation) 85 to 77. Suddenly nausea and vomits appeared. The patient was on an insulin pump and well calibrated continuous glucose monitoring, showing stable glucose levels under 200 mg/dl, and an insulin bolus was delivered. Vomiting without hyperglycemia persisted; three hours later, she was severely dehydrated and fainting, with ketones 4.6 nmol/l and glucose 224 mg/dl. She received IV saline fluids, ondansetron, carbohydrates and several insulin boluses. Hydration and general condition improved soon, however despite several insulin doses, ketosis continued for 24 hours. It is remarkable that the pump was working well and the cannula was not changed. After the ketosis was resolved, she continued using the same cannula with good metabolic control.

CONCLUSION

Euglycemic ketosis is a life-threatening condition that must be suspected.

Для цитирования: Pereyra A Marcia, Ramírez Cristhian, Román Rossana. [Euglycemic ketosis in an adolescent with type 1 diabetes on insulin and dapaglifozin: Case report].. Revista chilena de pediatria. 2017. DOI: 10.4067/s0370-41062017000300015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.